APPROXIMATE LINEAR MAPPING OF DERIVATION-TYPE ON BANACH *-ALGEBRA
- Ick Soon Chang
- Journal of the Chungcheong Mathematical Society
- Volume 32, No. 2
- 등재여부 : KCI등재
- 195 - 205 (11 pages)
We consider additive mappings similar to derivations on Banach *-algebras and we will first study the conditions for such additive mappings on Banach *-algebras. Then we prove some theorems concerning approximate linear mappings of derivation-type on Banach *-algebras. As an application, approximate linear mappings of derivation-type on C*-algebra are characterized.
2. Main results